MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE® SQUARE UNISCREW; DENTAL SCREW
Model Number UNISG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a fracture on the gold tile screw.Doctor had experience the same issue back in 2017 with this patient.Patient is buxist.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes.' product evaluation: one certain® gold-tite® square uniscrew, unisg was returned for investigation.Visual inspection via naked eye and camera magnification confirmed that the screw was fractured at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Pre-existing conditions were noted on the complaint: bruxism.The reported device was located at tooth site #46 (fdi).Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019.Information identified: 'precautions' 'breakage' 'warning.' per the applicable ifu, breakage may occur when device is loaded beyond its functional capability.Dhr review: dhr review was completed for the subject lot number (1206880).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: a lot number specific complaint history review was performed for the subject lot number (1206880) for similar events, using complaint keywords : fracture screw.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product.Post market trend review: aug post market trending was reviewed and there were no negative trends or corrective actions for the reported event (fracture screw) and device (unisg).Malf/event: based on the available information, device malfunction did occur and the reported event was confirmed following inspection and evaluation.

Brand Name
GOLD-TITE® SQUARE UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14520403
Report Number0001038806-2022-00798
Device Sequence Number6635174
Product Code NHA
UDI-Device Identifier00844868017325
UDI-Public(01)00844868017325(17)220620(10)1206880
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2022
Device Model NumberUNISG
Device Catalogue NumberUNISG
Device Lot Number1206880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale